Boegli, Sabine and Stampach, Frantisek (2021) 'On Lieb-Thirring inequalities for one-dimensional non-self-adjoint Jacobi and Schrödinger operators.', Journal of spectral theory., 11 (3). pp. 1391-1413.
We study to what extent Lieb–Thirring inequalities are extendable from self-adjoint to general (possibly non-self-adjoint) Jacobi and Schrödinger operators. Namely, we prove the conjecture of Hansmann and Katriel from  and answer another open question raised therein. The results are obtained by means of asymptotic analysis of eigenvalues of discrete Schrödinger operators with rectangular barrier potential and complex coupling. Applying the ideas in the continuous setting, we also solve a similar open problem for one-dimensional Schrödinger operators with complex-valued potentials published by Demuth, Hansmann, and Katriel in .
|Full text:||Publisher-imposed embargo |
(AM) Accepted Manuscript
File format - PDF (449Kb)
|Full text:||(VoR) Version of Record|
Available under License - Creative Commons Attribution 4.0.
Download PDF (301Kb)
|Publisher Web site:||https://doi.org/10.4171/jst/378|
|Publisher statement:||© 2021 European Mathematical Society Published by EMS Press This work is licensed under a CC BY 4.0 license.|
|Date accepted:||22 July 2020|
|Date deposited:||13 November 2020|
|Date of first online publication:||30 September 2021|
|Date first made open access:||27 October 2022|
Save or Share this output
|Look up in GoogleScholar|